# SDR SWIA201437986

- Difficulty date: May 19, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 14,113 hours, 12,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 350-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER SEAT TRACK BS 350 - 485 IS CORRODED AT FWD END.  C-CHECK, INSTALLED NEW SEAT TRACK IAW AMM.
